X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (26) 26
bielliptic curves (9) 9
bielliptic curve (8) 8
quadratic points (8) 8
bielliptic (6) 6
algebraic geometry (5) 5
mathematics - algebraic geometry (5) 5
bielliptic surfaces (4) 4
mathematics, general (4) 4
modular curve (4) 4
modular curves (4) 4
bielliptic surface (3) 3
bundles (3) 3
elliptic curve (3) 3
elliptic-curves (3) 3
hyperelliptic curves (3) 3
mathematics, applied (3) 3
14j26 (2) 2
14j60 (2) 2
abelian-varieties (2) 2
algebra and number theory (2) 2
arithmetic geometry (2) 2
curves, elliptic (2) 2
ellipse (2) 2
elliptic curves (2) 2
elliptic surfaces (2) 2
enriques surfaces (2) 2
genus (2) 2
involutions (2) 2
moduli (2) 2
number (2) 2
number theory (2) 2
points (2) 2
research (2) 2
surfaces (2) 2
zeta function (2) 2
14d06 (1) 1
14d20 (1) 1
14f05 (1) 1
14h45 (1) 1
14h51 (1) 1
14j40 (1) 1
14j45 (1) 1
[ math.math-ag ] mathematics [math]/algebraic geometry [math.ag] (1) 1
[math.math-ag]mathematics [math]/algebraic geometry [math.ag] (1) 1
abelian surface (1) 1
albanese mapping (1) 1
algebraic curves (1) 1
algebraic topology (1) 1
algebraic varieties over finite fields (1) 1
algebraic-surfaces (1) 1
almost minimal degree (1) 1
ample vector bundle (1) 1
apolarity (1) 1
arithmetic statistics (1) 1
artinian gorenstein algebra (1) 1
atkin-lehner involutions (1) 1
automorphism (1) 1
automorphism-groups (1) 1
automorphisms (1) 1
bicircular problem (1) 1
bielliptic curves of genus five (1) 1
bielliptic fibration (1) 1
bielliptic fibrations (1) 1
bielliptic involutions (1) 1
bielliptic problem (1) 1
bodies (1) 1
brauer manin obstruction (1) 1
brauer–manin obstruction (1) 1
bundling (1) 1
capture (1) 1
category theory (1) 1
classical modular curves (1) 1
cohomology (1) 1
compact riemann surfaces (1) 1
compactifications (1) 1
conic bundles (1) 1
covers (1) 1
curve (1) 1
curves (1) 1
cyclic 4-gonal curve (1) 1
cyclic covers (1) 1
decorated vector bundle (1) 1
degenerations (1) 1
del pezzo surfaces (1) 1
derived categories (1) 1
determinantal hypersurfaces (1) 1
differential galois group (1) 1
double covering (1) 1
dynamics (1) 1
earth-moon system (1) 1
elementary transformation (1) 1
elementary transformations (1) 1
elliptic and bielliptic curves (1) 1
embedded projective varieties (1) 1
engineering, aerospace (1) 1
enriques surface (1) 1
error-correcting codes (1) 1
etale cohomology (1) 1
explicit formulae in arithmetic (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of Pure and Applied Algebra, ISSN 0022-4049, 01/2020, Volume 224, Issue 1, pp. 272 - 299
We determine which of the modular curves XΔ(N), that is, curves lying between X0(N) and X1(N), are bielliptic. Somewhat surprisingly, we find that one of these... 
Bielliptic | Modular curve | Hyperelliptic | Infinitely many quadratic points | COMPACT RIEMANN SURFACES | MATHEMATICS | AUTOMORPHISM-GROUPS | ELLIPTIC-CURVES | MATHEMATICS, APPLIED | TORSION POINTS | GENUS
Journal Article
Journal of Number Theory, ISSN 0022-314X, 04/2018, Volume 185, pp. 319 - 338
In this work, we determine all modular curves X0+(N) that are bielliptic, and then find all numbers N for which the curves X0+(N) admit infinitely many... 
Quadratic points | Bielliptic | Modular curve
Journal Article
Journal of number theory, ISSN 0022-314X, 11/2020, Volume 216, pp. 380 - 402
Journal Article
Journal of algebra, ISSN 0021-8693, 10/2020, Volume 559, pp. 726 - 759
Let N >= 1 be a integer such that the modular curve X-0* (N) has genus >= 2. We prove that X-0* (N) is bielliptic exactly for 69 values of N. In particular, we... 
MATHEMATICS | Hyperelliptic curves | Quadratic points | Arithmetic geometry | Elliptic curves | Bielliptic curves | Modular curves | Involutions | GENUS
Journal Article
Journal of algebra, ISSN 0021-8693, 10/2020, Volume 559, pp. 726 - 759
Let N≥1 be a integer such that the modular curve X0⁎(N) has genus ≥2. We prove that X0⁎(N) is bielliptic exactly for 69 values of N. In particular, we obtain... 
Hyperelliptic curves | Quadratic points | Arithmetic geometry | Elliptic curves | Bielliptic curves | Modular curves | Involutions
Journal Article
Advances in Mathematics, ISSN 0001-8708, 06/2019, Volume 349, pp. 125 - 161
We study the Hodge structure of elliptic surfaces which are canonically defined from bielliptic curves of genus three. We prove that the period map for the... 
Torelli problem | Elliptic surfaces | Bielliptic curves | Prym varieties | MATHEMATICS | GLOBAL TORELLI | THEOREM | GENERAL TYPE | MODULI
Journal Article
Journal of Number Theory, ISSN 0022-314X, 08/2020, Volume 213, pp. 445 - 452
We study the arithmetic (geometric) progressions in the x-coordinates of quadratic points on smooth planar curves defined over a number field k. Unless the... 
Smooth plane curves | Quadratic points | Bielliptic curves | Progression sequences | MATHEMATICS | POINTS
Journal Article
Journal of Algebra, ISSN 0021-8693, 2011, Volume 332, Issue 1, pp. 229 - 243
Let k be an algebraically closed field and let C be a non-hyperelliptic smooth projective curve of genus g defined over k. Since the canonical model of C is... 
Curve | Artinian Gorenstein algebra | Bielliptic curve | Apolarity | Almost minimal degree | SYSTEM | MATHEMATICS | MINIMAL DEGREE | SYZYGIES | VARIETIES | POWERS | SUMS
Journal Article
Rendiconti del Seminario Matematico dell 'Universita' di Padova/Mathematical Journal of the University of Padova, ISSN 0041-8994, 2013, Volume 130, pp. 203 - 213
We prove that the canonical cover of an Enriques surface does not admit non-trivial Fourier-Mukai partners. We also show that the canonical cover of a... 
Derived categories | Fourier-Mukai partners | Bielliptic surfaces | Enriques surfaces | bielliptic surfaces | MATHEMATICS | MATHEMATICS, APPLIED | NUMBER | Mathematics - Algebraic Geometry
Journal Article
by Jeon, D
JOURNAL OF NUMBER THEORY, ISSN 0022-314X, 04/2018, Volume 185, pp. 319 - 338
In this work, we determine all modular curves X-0(+)(N) that are bielliptic, and then find all numbers N for which the curves X-0(+) (N) admit infinitely many... 
MATHEMATICS | Quadratic points | ABELIAN-VARIETIES | HECKE OPERATORS | Bielliptic | Modular curve
Journal Article
Pacific Journal of Mathematics, ISSN 0030-8730, 2018, Volume 294, Issue 2, pp. 495 - 504
Let [(B) over bar (2,0, 20)] and [B-2,B-0,B- 20] respectively be the classes of the loci of stable and of smooth bielliptic curves with 20 marked points where... 
Bielliptic | Nontautological | MATHEMATICS | nontautological | SPACES | bielliptic | COVERS | CURVES | MODULI | TAUTOLOGICAL RING | Mathematics - Algebraic Geometry
Journal Article
Contemporary Mathematics, ISSN 0271-4132, 2018, Volume 701, pp. 17 - 34
Conference Proceeding
Journal of Number Theory, ISSN 0022-314X, 09/2017, Volume 178, pp. 1 - 4
Skorobogatov constructed a bielliptic surface which is a counterexample to the Hasse principle not explained by the Brauer–Manin obstruction. We show that this... 
Bielliptic surfaces | Zero-cycles | Brauer–Manin obstruction | MATHEMATICS | Brauer Manin obstruction
Journal Article
JP Journal of Algebra, Number Theory and Applications, ISSN 0972-5555, 11/2012, Volume 27, Issue 1, pp. 45 - 60
Journal Article
Geometriae Dedicata, ISSN 0046-5755, 2/2008, Volume 131, Issue 1, pp. 111 - 122
Let $${\mathcal{E}}$$ be an ample vector bundle of rank r  ≥  2 on a smooth complex projective variety X of dimension n such that there exists a global section... 
Geometry | Fano manifold | 14F05 | 14J45 | Bielliptic curve | 14J40 | Mathematics | 14J60 | Ample vector bundle | MATHEMATICS | ample vector bundle | bielliptic curve | SMALL INVARIANTS | EMBEDDED PROJECTIVE VARIETIES | SURFACES
Journal Article
Journal of Pure and Applied Algebra, ISSN 0022-4049, 03/2016, Volume 220, Issue 3, pp. 1258 - 1279
For any finite abelian group G, we study the moduli space of abelian G-covers of elliptic curves, in particular identifying the irreducible components of the... 
SPACE | MATHEMATICS | MATHEMATICS, APPLIED | COHOMOLOGY | BUNDLES | CYCLIC COVERS | COMPACTIFICATIONS | BIELLIPTIC CURVES | STACKS
Journal Article
Hokkaido Mathematical Journal, ISSN 0385-4035, 2015, Volume 44, Issue 2, pp. 165 - 173
In this paper, we shall prove that if an irreducible curve X of genus 5 over C has 24 Weierstrass points of weight 5, then it has exactly three bielliptic... 
Bielliptic involutions | Algebraic curves | Weierstrass points | MATHEMATICS | algebraic curves | bielliptic involutions
Journal Article
European journal of mathematics, ISSN 2199-6768, 2017, Volume 4, Issue 1, pp. 26 - 36
After recalling the definition and basic properties of Ulrich bundles, we focus on the existence problem: does every smooth projective variety carry an Ulrich... 
Determinantal hypersurfaces | Abelian surface | Fano threefolds | 14D20 | Bielliptic surface | Algebraic Geometry | Mathematics | 14J60 | Ulrich bundle | Enriques surface
Journal Article
Mathematical Notes, ISSN 0001-4346, 3/2016, Volume 99, Issue 3, pp. 397 - 405
Let S be a bielliptic surface over a finite field, and let an elliptic curve B be the Albanese variety of S; then the zeta function of the surface S is equal... 
Mathematics, general | zeta function | bielliptic surface | elliptic curve | Mathematics | finite field | MATHEMATICS
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.